MathSciNet Relay Station
MathSciNet bibliographic data
MR1949861 (2004a:16063) 16W70 (16R99)
Stafford, J. T.; Zhang, J. J. Algebras without Noetherian filtrations. Proc. Amer. Math. Soc. 131 (2003), no. 5, 1329–1338 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement